# SDR AALA202507149360

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 92,586 hours, 12,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERG LIGHT ON CLOSET WALL FALLING OFF.  MAINTENANCE REPLACED EMERRGENCY H ASSY REF AMM 33-51-05.
